On a degenerate Riccati equation

Srinivasan Kesavan; Jean-Pierre Raymond

Control and Cybernetics (2009)

  • Volume: 38, Issue: 4B, page 1393-1410
  • ISSN: 0324-8569

How to cite


Kesavan, Srinivasan, and Raymond, Jean-Pierre. "On a degenerate Riccati equation." Control and Cybernetics 38.4B (2009): 1393-1410. <http://eudml.org/doc/209666>.

author = {Kesavan, Srinivasan, Raymond, Jean-Pierre},
journal = {Control and Cybernetics},
keywords = {algebraic Riccati equation; optimal control; parabolic systems},
language = {eng},
number = {4B},
pages = {1393-1410},
title = {On a degenerate Riccati equation},
url = {http://eudml.org/doc/209666},
volume = {38},
year = {2009},

AU - Kesavan, Srinivasan
AU - Raymond, Jean-Pierre
TI - On a degenerate Riccati equation
JO - Control and Cybernetics
PY - 2009
VL - 38
IS - 4B
SP - 1393
EP - 1410
LA - eng
KW - algebraic Riccati equation; optimal control; parabolic systems
UR - http://eudml.org/doc/209666
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.